MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2.5MM PRCSN MTCH HD EXT, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 2.5MM PRCSN MTCH HD EXT, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 8450-107-525L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during an mis laminectomy procedure, the bur broke along the shaft.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
2.5MM PRCSN MTCH HD EXT, 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10922979
Report Number0001811755-2020-03299
Device Sequence Number13810182
Product Code HBE
UDI-Device Identifier07613327402254
UDI-Public07613327402254
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model Number8450-107-525L
Device Catalogue Number8450107525L
Device Lot Number20035027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120900 SN (B)(6); 5407120950A SN (B)(6); 5407120900 SN1936110253; 5407120950A SN1834531053